# SDR YENA200224

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 4,568 hours, 1,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4084
- Condition: Faulty
- Location: Ceiling Pnl 11wl
- Part time: 4,568 hours, 1,907 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

At LGB, Left Emergency Power Supply Unit Fault.Emergency Power Supply Unit replaced and tested OK IAW MM 33-51-38.
